Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the Cartan-Brauer-Hua theorem


Authors: Eugene Schenkman and W. R. Scott
Journal: Proc. Amer. Math. Soc. 11 (1960), 396-398
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117251-0
MathSciNet review: 0117251
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. Faith, On conjugates in division rings, Canad. J. Math. vol. 10 (1958) pp 374-380. MR 0114831 (22:5649)
  • [2] I. Kaplansky, A theorem on division rings, Canad. J. Math. vol. 3 (1951) pp. 290-292. MR 0042389 (13:101g)
  • [3] Eugene Schenkman, Some remarks on the multiplicative group of a sfield, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 231-235. MR 0104690 (21:3443)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117251-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society